# SDR DALA2016042503196

- Difficulty date: April 24, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Punctured
- Location: Bs 715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON LT CUSP WEB BS 715, BETWEEN X 54 - 44.  CUSP WEB WAS REPAIRED IAW SRM 53-00-55, FIG 219, SHEET 1 AND 51-10-04, PAR 15, 21.
